| Model Number |
4000 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a syringe infusion pump displayed the errors during force sensor bridge test and positive supply bridge test.The event occurred during preventive maintenance inspection.There was no patient involvement and no patient harm occurred.
Additional Manufacturer Narrative
B3.Date of event, selected as (b)(6) 2026, as the event date is unknown.The suspect pump was returned for evaluation.Visual inspection was performed and was confirmed that there were no anomalies noted.The event history log (ehl) was reviewed.The alarms regarding force sensor bridge test error and a positive supply bridge test error were noted and confirmed in the ehl as stated by the complainant.The service history review was performed, and it was confirmed that there was no previous repair noted.The allegation made by the complainant was confirmed.The probable root cause of the event was due to a faulty main board.The defective plunger printed circuit board (pcb) was replaced.